# SDR HNAA2024081300695

- Difficulty date: July 14, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E045412 DENT ON RUDDER 2.  INSTALLED SERVICABLE DOUBLER AND FILLER FOR REPAIR ON RUDDER 2 IAW EMB 145 ETD2024-145-019254 REV. "B" AND EO1-55-24-0431.
